I have been taking kelflex and using bactroban (mupirocin) for 10 days & still having major issues. The bactroban (mupirocin) is making the infection bright red, sore & swo?
Infection. You may need a stronger antibiotic and check to see if a culture was done.
Several comments. Bactroban (mupirocin) should not be used to try and treat infection, and is indicated to attempt to eliminate carriage of staph, predominantly in the nose. Cephalexin (keflex) is not effective against many strains of staphylococci and this may be part of the problem. You need to go back to the doctor and describe and show them this.
Belly button had odor drainage/liquid coming out an crust went to dr got keflex an mupirocin been using mupirocin past 2 days no more odor but still drainage/liquid. Should I take oral med? No redness or pain. Doc said could be cyst or infection.
Infected cyst? This is the third time you have asked the same question. Glad to learn you have seen a doctor. Of course you should follow his or her advice: take the antibiotic as prescribed. Beyond that, this forum cannot help any more than it has already. You should ask your doctor if you have any further questions about it. Read more...